# SDR CALA9901279

- Difficulty date: September 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N21108
- Make and model: Boeing 757224
- Aircraft serial: 27298
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND IMPACT DAMAGE TO FORWARD CARGO DOOR AFT LOWER DOOR SKIN.  THE AREA WAS REPAIRED IAW ECRA 5231-01020.
